# SDR AUS20030813

- Difficulty date: May 12, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech D55
- Engine: Cont IO520C
- Propeller: Mcauly 2AF34C55
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4883C55
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED IN BLADE RETENTION THREADS. FOUND DURING INSPECTION IAW AD/PMC/47 AMDT1.
